# SDR ASOA2014061910705

- Difficulty date: May 29, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED PILOT HOLE AT INTERCOSTAL UPPER FLANGE RBL 12 BETWEEN FS 280-295.   REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-11-001-001, SB670BA-53-041, DWG SH670-33928, SRM 51-42-06-001-001, 51-42-21-001-001, AND DWG SH670 33928.  MAJOR REPAIR.
